Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Partitions with parts appearing a specified number of times
HTML articles powered by AMS MathViewer

by Elmo Moore PDF
Proc. Amer. Math. Soc. 46 (1974), 205-210 Request permission

Abstract:

Restrictions of this type, which are known to produce partition identities when applied to all the parts, are shown to produce partition identities when only applied to certain parts.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10A45
  • Retrieve articles in all journals with MSC: 10A45
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 46 (1974), 205-210
  • MSC: Primary 10A45
  • DOI: https://doi.org/10.1090/S0002-9939-1974-0349576-8
  • MathSciNet review: 0349576